# SDR SWAA2021111530903

- Difficulty date: October 16, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 STR 25L WL156 LBL21.84 AT AFT CARGO COMPARTMENT ; 2021-461995 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 STR 25L WL156 LBL21.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 53-00-53-2R REPAIR 6 FIGURE 203 SHEET 1 AND DRAWING # 146A7500 REV B.; [02] UPDATED CORRECTIVE ACTION. REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 STR 25L WL156 LBL21.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 53-00-53-2R REPAIR 6 FIGURE 203 SHEET 1 AND DRAWING # 146A7500 REV B. SEE INDIVIDUAL SIGNOFFS BELOW; [03] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 STR 25L WL156 LBL21.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 53-00-53-2R REPAIR 6 FIGURE 203 SHEET 1 AND DRAWING # 146A7500 REV B. SEE INDIVIDUAL SIGNOFFS BELOW.. RII ITEM
